# SDR CA101110009

- Difficulty date: November 10, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Boeing 737-7
- Aircraft time: 25,317 hours
- Engine: Ge CFM567B24
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 141A610512
- Condition: Binding
- Location: L1 Door
- Part time: 28,376 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) GROOMERS ADVISED THAT THE L1 DOOR WAS "STUCK".  UPON INSPECTION, FOUND L1 SNUBBER WAS BROKEN WITH ASSOCIATED DAMAGE TO THE L1 DOOR LOWER HINGE CUTOUT SKIN.  ADDITIONAL INFO:  THE SNUBBER IS AFFECTED BY SL 52-044 (REDUCED SERVICE LIFE OF THE SNUBBER INCLUDING ROD END FRACTURES).  WESTJET IS CURRENTLY CARRYING OUT THIS SL ON AFFECTED COMPONENTS.  HOWEVER, THIS AIRCRAFT HAD NOT HAD THE SL CARRIED OUT PREVIOUSLY.  THE SNUBBER ROD END HAD SHEARED OFF LEAVING IT FREE TO MOVE AT WHICH POINT IT WAS JAMMED IN THE DOOR CUTOUT PUNCTURING TO INNER DOOR SKIN. THEREFORE, THIS COULD HAVE IMPEDED THE ABILITY OF THE DOOR TO OPEN OR CLOSE.  THE SNUBBER HAD TO BE CUT OFF TO ENABLE CLOSURE OF THE DOOR SO IT COULD BE TAXIED TO THE HANGER FOR REPAIR.
